# SDR USAA960017

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 12 CORRODED AREAS APPROX 1 INCH BY 1 INCH EACH AT FLOOR BEAM, BS 328 RBL 48 AND LBL 48.  SPLICED IN NEW T-CAP.  REPAIRED PER TR 53-10-13.  CORROSION TASK NR C53-107-01, CORROSION LEVEL 2.  (M)
